# SDR REXA2016101101925

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 20,062 hours, 12,891 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA LIFE VEST IS RIPPED OPEN.  REPLACED FWD F/A LIFE VEST. CHECKED GOOD IAW AMM 25-60-00.
